# SDR DALA2017012600756

- Difficulty date: January 25, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 55,501 hours, 20,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 45d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 45D MOUNTED EMERGENCY LIGHT DAMAGED AND INOPERATIVE.  SECURED THE LIGHT ASSY.
